# SDR IPXA09855271

- Difficulty date: April 1, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 8114-F1-41 REPAIR DOUBLER AT STA 1712-1722 L17L-L18L DOES NOT CORRELATE TO SRM.  REPAIR ACCOMPLISHED PER DC SRM 53-2-1 FIG 7 SHT 13 TR 53-203.
